# SDR UIEA2020073101654

- Difficulty date: July 30, 2020
- Submitted: July 31, 2020
- Operation: Air carrier
- Aircraft: N1487A
- Make and model: Boeing 767-31K
- Aircraft serial: 28865
- Aircraft time: 87,986 hours, 18,110 cycles
- System (JASC): 3610 · Pneumatic Distribution System
- Part: Warning Light
- Condition: False Activation
- Location: Rt Engine Bleed
- Stage of operation: TX
- How discovered: O
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

AFTER ENGINE START RT ENG BLEED OFF LIGHT ILLUMINATED, RT ENG BLEED OFF EICAS MSG.   ON GVI OF PNEUMATIC VALVES ON R/H ENG, FOUND ANTI-ICE VALVE TO BE LOOSE. RESECURED ANTI-ICE VALVE, RAN #2 ENG PERFORMED AND RT ENG BLEED VALVE OPS CHECK LEAKS GOOD IAW B767 AMM 36-11-09.
